Preference modelling on totally ordered sets by the Sugeno integral

Abstract : We present in this paper necessary and sufficient conditions for the representation of preferences in a decision making problem, by the Sugeno integral, in a purely ordinal framework. We distinguish between strong and weak representations.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00268984
Contributor : Michel Grabisch <>
Submitted on : Tuesday, April 1, 2008 - 6:18:10 PM
Last modification on : Friday, May 24, 2019 - 5:25:42 PM
Long-term archiving on : Friday, May 21, 2010 - 1:06:47 AM

File

dam01.pdf
Files produced by the author(s)

Identifiers

Citation

Agnès Rico, Michel Grabisch, Christophe Labreuche, Alain Chateauneuf. Preference modelling on totally ordered sets by the Sugeno integral. Discrete Applied Mathematics, Elsevier, 2005, 147 (1), pp.113-124. ⟨10.1016/j.dam.2004.06.025⟩. ⟨hal-00268984⟩

Share

Metrics

Record views

528

Files downloads

321